Show simple item record

Adverse Reactions to Antitituberculosis Drugs in Patients from 0 to 18 years old attended at the Tuberculosis Unit Of The Doctor Robert Reid Cabral Children's Hospital, June - December 2017 Dominican Republic

dc.creatorGarcía-García, Yanira
dc.creatorCamilo Pantaleón, Elsa
dc.creatorSánchez-Sánchez, Vicenta
dc.date2019-07-26
dc.date.accessioned2020-09-09T19:43:55Z
dc.date.available2020-09-09T19:43:55Z
dc.identifierhttps://revistas.intec.edu.do/index.php/cisa/article/view/1477
dc.identifier10.22206/cysa.2019.v3i2.pp43-48
dc.identifier.urihttps://repositoriobiblioteca.intec.edu.do/handle/123456789/2744
dc.descriptionIntroduction: Childhood Tuberculosis represents 6 to 10 % of TB cases, WHO estimates about 750 cases in children under 15 in the Dominican Republic1. Of the 122 cases diagnosed in RD, 53 were in our hospital. Adverse effects is one of the first causes of treatment abandonment in TB, infants do not escape this reality. Objective: To determine the adverse reactions to antituberculosis drugs in patients (RAFA) from 0 to 18 years old treated in the tuberculosis unit of the Dr. Robert Reid Cabral Children's Hospital, June - December 2017. Methodology: Descriptive and transversal study, retrospective data collection. We reviewed all the records of the tuberculosis unit diagnosed during June-December 2017. Results: Of the 29 patients with anti-TB treatment, 16 (55.2 %) had adverse effects (RAFA), 62 % in the first phase. The sex most affected was male (51.7 %). The highest prevalence in the groups of 5-9 and 10-14 years with 27.6 % respectively. 62 % of the cases were of rural origin. The education of the father was unknown in 79 % and of the mother 37.9 %. 89.7 % of the cases with adverse effects received first line drugs, and 10.3 % second line drugs. The gastrointestinal effects were the most frequent; nausea in 17.2 %, followed by vomiting with 10.3 % of first line. While those who used the second line, nausea occurred in 6.9 % and vomiting in 10.3 %. Among the adverse effects, 93.8 % were classified as mild. 37 % of patients completed treatment successfully, 58 % are in the support phase without complications. Conclusion: The anti-tuberculosis medication is safe and the adverse effects did not affect the adherence to the treatment in the group studied.en-US
dc.descriptionIntroducción: la Tuberculosis infantil representa del 6 al 10 % de los casos de TB, la OMS estimó para el 2017 unos 560 (rango: 380 – 740) casos en menores de 15 años en República Dominicana1. De los 122 casos diagnosticados en RD, 53 fueron en nuestro hospital. Los efectos adversos es una de las primeras causas de abandono de tratamiento en TB; los infantes no escapan a esta realidad. Objetivo: determinar las reacciones adversas a los fármacos antituberculosis en pacientes (RAFA) de 0 a 18 años atendidos en la unidad de tuberculosis del Hospital Infantil Dr. Robert Reid Cabral, junio-diciembre 2017. Metodología: estudio descriptivo y transversal, con recolección de datos retrospectiva. Revisamos todos los expedientes de la unidad de tuberculosis diagnosticados durante junio-diciembre 2017. Resultados: de los 29 pacientes con tratamiento anti-TB, 16 (55.2 %) presentaron efectos adversos (RAFA), 62 % en la primera fase. El sexo más afectado fue el masculino (51.7 %). La mayor prevalencia en los grupos de 5-9 y 10-14 años con 27.6 %, respectivamente. El 62 % de los casos fueron de origen rural. La educación del padre fue desconocida en el 79 % de los casos y de la madre 37.9 %. El 89.7 % de los casos con efectos adversos recibieron drogas de primera línea, y el 10.3 % drogas de segunda línea. Los efectos gastrointestinales fueron los más frecuentes; las náuseas en el 17.2 %, seguida por los vómitos con un 10.3 % de primera línea. Mientras los que utilizaron segunda línea, la náusea se presentó en 6.9 % y los vómitos en 10.3 %. Dentro de los efectos adversos el 93.8 % se clasificaron como leve. El 37 % de los pacientes finalizaron sin complicaciones. Conclusión: la medicación anti-tuberculosis es segura y los efectos adversos no afectaron la adherencia al tratamiento en el grupo estudiado.es-ES
dc.formatapplication/pdf
dc.formattext/html
dc.languagespa
dc.publisherIntituto Tecnológico de Santo Domingo (INTEC)es-ES
dc.relationhttps://revistas.intec.edu.do/index.php/cisa/article/view/1477/2062
dc.relationhttps://revistas.intec.edu.do/index.php/cisa/article/view/1477/2052
dc.relation/*ref*/World Health Organization (OMS). Global Tuberculosis Report 2017. Washinthon: OMS; 2017.
dc.relation/*ref*/Organización Mundial de la Salud (OMS). Temas de salud: Tuberculosis. [Online]. Available from: http://www.who.int/topics/tuberculosis/es/ [Accessed 24th november 2016].
dc.relation/*ref*/Organización Panamericana de la Salud (OPS). Situacion de la tuberculosis en las Américas 2016. [Online]. Available from: PS https://www.paho.org/hq/dmdocuments/2017/2017-cha-hoja-info-situacion-tb-americas.pdf. [Accessed 25th may 2018].
dc.relation/*ref*/Victoriano F, Caminero J. Tuberculosis. (3ra ed.) Santiago de Chile: Editorial Mediterráneo; 2011.
dc.relation/*ref*/Navarro C, Mendoza JL. Factores asociados al abandono del tratamiento antituberculoso en paciente con TB. Ciencia y Cuidado. 2013;10(1): 19-27. ISSN 1794-9831.
dc.relation/*ref*/Díaz Covarrubias-López T, Laniado-Laborín R. Reacciones adversas a los fármacos antituberculosis en pacientes con esquemas mixtos. Neumol. cir. torax [Internet]. 2016 Jun [citado 10 de octubre 2017];75( 2 ): 149-154. Available from: http://www.scielo.org.mx.
dc.relation/*ref*/Isselbacher K, Brauwald E, Wilson J, Martin J, Fauci A, Kasper D. Principios de Medicina Interna por Harrison.(13th ed.). Madrid: Mc.Graw Hill; 2005.
dc.relation/*ref*/Bisero E, Luque G, Framarin G, Reacciones adversas a fármacos antituberculosos en pediatría. A propósito de 4 hermanos. Revista Americana de Medicina Respiratoria. 2016;16(3): 273-8 Available from: http://www.scielo.org.ar/pdf/ramer/v16n3/v16n3a10.pdf.
dc.relation/*ref*/Mamani-Poma A. Reacción adversa a fármacos antituberculosos (RAFA). Una realidad en Bolivia. J. Selva Andina Res. Soc. [Internet]. 2018 [citado 30 de mayo 2018 ];9(1): 62-63. Available from: http://www.scielo.org.bo/scielo.php?script=sci_arttext&pid=S2072-92942018000100006&lng=es.
dc.relation/*ref*/López López A, Hernández Coronado P. Reacciones adversas a fármacos antituberculosos en hospitales de III nivel, Caja Nacional de Salud-Hospital Viedma abril 2002 a abril 2005. Rev. méd. (Cochabamba) [Internet]. 2007 Ago [citado 20 de mayo 2018];18(28): 32-41. Available from:http://www.revistasbolivianas.org.bo/scielo.php?script=sci_arttext&pid=S2074-46092007002800006&lng=es.
dc.relation/*ref*/Aguayo M, Rodríguez JC. Hepatotoxicity of antituberculosis therapy. Rev. chil. enferm. respir. [Internet]. 2011 Mar [citado 20 de mayo 2018];27(1): 53-7. doi: http://dx.doi.org/10.4067/S0717-73482011000100010.
dc.relation/*ref*/Ministerio de Salud Pública. Guía nacional para el diagnóstico, tratamiento y prevención de tuberculosis en niños, niñas y adolescentes. Santo Domingo: MISPAS; 2012.
dc.relation/*ref*/Ministerio de Salud Pública. Reglamento técnico para la prevención y el control de la tuberculosis. Santo Domingo: MISPAS; 2014.
dc.relation/*ref*/Ramos Amador JT, Illán Ramos M, Francisco González L. Actualización en tuberculosis infantil. En: AEPap (ed.). Curso de Actualización Pediatría 2018. Madrid: Lúa Ediciones 3.0; 2018. p. 253-257.
dc.relation/*ref*/Mellado Peña M.J, et al. Actualización del tratamiento de la tuberculosis en niños. An Pediatr (Barc). 2018;88(1): 52.
dc.rightsDerechos de autor 2019 Ciencia y Saludes-ES
dc.rightshttps://creativecommons.org/licenses/by-nc-sa/4.0es-ES
dc.sourceScience and Health; Vol 3 No 2 (2019): Science and Health, may-August; 43-48en-US
dc.sourceCiencia y Salud; Vol. 3 Núm. 2 (2019): Ciencia y Salud, mayo-agosto; 43-48es-ES
dc.source2613-8824
dc.source2613-8816
dc.source10.22206/cysa.2019.v3i2
dc.subjecttuberculosisen-US
dc.subjectchilden-US
dc.subjectdrugsen-US
dc.subjecttreatmenten-US
dc.subjectadverse reactionsen-US
dc.subjecttuberculosises-ES
dc.subjectinfantiles-ES
dc.subjectfarmacoses-ES
dc.subjecttratamientoes-ES
dc.subjectreacciones adversases-ES
dc.titleAdverse Reactions to Antitituberculosis Drugs in Patients from 0 to 18 years old attended at the Tuberculosis Unit Of The Doctor Robert Reid Cabral Children's Hospital, June - December 2017 Dominican Republicen-US
dc.titleReacciones adversas a los fármacos antituberculosis en pacientes de 0 a 18 años atendidos en la unidad de tuberculosis del Hospital Infantil Doctor Robert Reid Cabral, junio - diciembre 2017. República Dominicanaes-ES
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record